Hi, @tezzie88 , I’m sorry you feel this way right now. However, your medication should pretty much help you with all of these symptoms. If it doesn’t, please talk to your pdoc about what you have told us, he or she can help you by changing the medication to something more efficient.
Let me assure you that people are not against you. Some may not like you, but please don’t focus on them, all of us have people who love us and people who can’t bear us for some reason or other. Try to find people you trust (I cannot say that enough) and rely on them for emotional support.
Remember: what you are feeling are just the symptoms of SZ. If you get good medication and try a bit, you will be able to overcome SZ. It will not eat you away, just give sanity a chance and you will see. We’ve all been through this here on this forum, and really understand where you are coming from. Have courage, it will pass.
It’s horrible when you go through it, but please make an effort and talk to your pdoc so they can change your medication to something that will clear most of the voices and bugs and this feeling of being persecuted. Nobody should feel all of that and not get help.
Please tell me you will see your pdoc and then let us know how it went, ok?
I’m rooting for you to get better soon.